Medical Questions > Pregnancy Forum > Am I Pregnant Forum

am i pregnant or body reaction to the pill?

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
so i decided to go on the pill last month. my doc said to start it on the sunday if you get your period on a sunday.

here's the story:

before i went on the pill, my bf and i would have sex and he would pull out. he didn't use protection only because i don't like it. anyway, one sunday morning, 7/25 to be exact, i started to spot and therefore thought i had started my period because that's how my period usually starts. so i started to take the pill that sunday evening. one to two days into the pill, the spotting completely stopped. i took a pregnancy test and it came out negative. we had sex on the third day i was on the pill and my bf didn't pull out this time and haven't since then.

a full week into the pill, i started spotting again. the spotting was brown. ever since then, i'm always spotting. i have taken another pregnancy test because i'm experiencing some symptoms. my breasts are tender and looks bigger, i'm moody, my lower back is sore, and i have cramps everyday. this second test came out negative also. my bf and i have unprotected sex almost everyday. remind you, i am taking the pill everyday before i go to bed. i'm going to start the placebo pills today and i don't have my period at all, just the brown spotting with the cramps, tender boobs, etc.

my question now is, is it a possibility that i could be pregnant or is my body just reacting to the pill? i really need to know. i've asked my friends about it and they think it's just a reaction to the pill. advice anyone? thanks to anyone who responds.


** the last time i actually had my period was on june 27.
Did you find this post helpful?
|

replied August 16th, 2010
Experienced User
I think your body is reacting to the pill. Your spotting could be withdrawal bleeding. (see the pill packet leaflet)

As for the spotting on 7/25, you could just have been spotting as the beginning of your period... though ideally, you should have continued with your period despite the pill.

Have you tried talking to your doctor about the problem?

If your period doesn't come during the placebo pills, take a pregnancy test.
|
Did you find this post helpful?